Journal of Applied Mathematics

Journal of Applied Mathematics / 2002 / Article

Open Access

Volume 2 |Article ID 168421 | https://doi.org/10.1155/S1110757X0211103X

M. Lagraa, "The quantum spheres and their embedding into quantum Minkowski space-time", Journal of Applied Mathematics, vol. 2, Article ID 168421, 21 pages, 2002. https://doi.org/10.1155/S1110757X0211103X

The quantum spheres and their embedding into quantum Minkowski space-time

Received03 Nov 2001
Revised12 Apr 2002

Abstract

We recast the Podleś spheres in the noncommutative physics context by showing that they can be regarded as slices along the time coordinate of the different regions of the quantum Minkowski space-time. The investigation of the transformations of the quantum sphere states under the left coaction of the SOq(3) group leads to a decomposition of the transformed Hilbert space states in terms of orthogonal subspaces exhibiting the periodicity of the quantum sphere states.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views88
Downloads458
Citations